# SDR DALA2018022501159

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLAT NR 5 CORNER EXTERNAL LOWER SIDE STA XW 536.861 APPROX AT LT WING. CRACKED RIB ON SLAT NR 5 WAS REPLACED PER SRM 51-41-02 AND 51-41-08.
